The latest issue of Bulletin of the Institute of Mathematics Academia Sinica New Series has been published. Articles in this issue include:

  1. Yiqiang Li and Weiqiang Wang / Positivity VS Negativity of Canonical Bases
  2. Ivan Loseu / Quantizations of Regular Functions on Nilpotent Orbits
  3. Michel Enguehard, Jean Michel / The Sylow Subgroups of a Finite Reductive Group

The full contents of Bulletin (N.S.) Volume 1 No. 1 to Volume 13 No. 2 can be viewed online at Bulletin’s website : http://web.math.sinica.edu.tw/bulletin/default.jsp